Format

Send to

Choose Destination
See comment in PubMed Commons below
Drug Intell Clin Pharm. 1986 Oct;20(10):783-5.

Vancomycin-induced neutropenia during treatment of osteomyelitis in an outpatient.

Abstract

A case of vancomycin-associated neutropenia occurring during long-term outpatient therapy with vancomycin is described. Pharmacokinetic studies demonstrated that the patient's vancomycin serum levels were within an acceptable range during treatment. Eighteen other reported cases of vancomycin-associated leukopenia are discussed in brief. An immunologic mechanism has been proposed but a clear understanding is lacking. Patients receiving long-term vancomycin therapy should have their white blood cell counts periodically monitored.

PMID:
3769768
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center